# SDR SWAA2015030136975

- Difficulty date: February 20, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 27,164 hours, 15,992 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER BULKHEAD CHORD SKIN CRACKED AT BS 540, STRINGER 22R, AFT HOLE 3 INCHES BELOW.  REPAIRED SKIN IAW ACO.
